# SDR CALA2023031000685

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 74,372 hours, 32,134 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: NA
- Condition: Stalled
- Location: Eng #2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL NUMBER2 RETRN TO FIELDENGINE WAS NOT SHUT DOW ACCOMPLISH COMPLETE TROUBLESHOOTING OF SURGE OR STALL ON ENGINE 2 PER TSM 71-00-00-810-809-A. MAINTENANCE CONTROL FOR EVALUATION. PERFORMED BOROSCOPE INSPECTION ON NUMBER 2 ENGINE COMPRESSOR SECTION IAW AMM TASK 72-00-00-200-016-B...FOUND EXTENSIVE DAMAGE THROUGH OUT STAGES 3 THROUGH 6 INCLUDING TEARS AND MISSING MATERIAL..ALL PICTURES UPLADED TO THE IVR SYSTEM AND SENT TO REINSTALLED ALL REMOVED BOROSCOPE PLUGS. PLUGS NOT TORQUED.
